# SDR YENA2023082400976

- Difficulty date: August 22, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N638JB
- Make and model: Airbus A320-232
- Aircraft serial: 02802
- Aircraft time: 64,258 hours, 22,826 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON LOWER FITTING FRONT WINDSHIELD FRAME IN COCKPIT ON INTERNAL SIDE OF THE LOWER ATTACHMENT AREA OF THE WINDSHIELD CENTER POST ON LOWER RADIUS RH SIDE CRAC LENGTH .150 INCHES; REF: ARM W/O 2023-272/1 N/R 2023-424773. PERFORMED PERMANENT REPAIR IAW EA 53-0254-23 PART 1-7 REV 0. RDAF 81253156/003/2023 ISSUE A . EC A23-724-01. CAT B INSP THRESHOLD 27,000FC INTERALES 4,700FC.
